It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kay on October 12, 1999 at 07:55:40:

In Reply to: Ativan (lorazepam) withdrawals posted by Bonnie on August 30, 1999 at 22:45:45:

:My name is Kay and I live in West Yorkshire in the North of England. I have been off lorazepam/Ativan for the last sixteen months. I am suffering serious withdrawl symptoms including tinnitus burning sensations on the flesh, it often feels like my skin is being pulled head to toe. The nerves on my flesh are very sensitive and feel that they are moving all the time.My thuought processes at time race and I will often feel very depressed. I also get stabbing pains from head to toe and my skin is very itchy. These are the symptoms that are bad at the moment. I am interested in talking both on and off the net to people who have been or are going through the same sort of experiences. I was on this drug for 15 years. I am a 41 year old woman who is married. I have two children

Follow Ups

All times are GMT -7. The time now is 10:09 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!